# SDR 95ZZZM371

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46149
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 8990992
- Condition: Shorted
- Location: Nr 4 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING AT DUBAI, NR 4 ENGINE FIRE LIGHT AND BELL CAME ON.  RESET CIRCUIT BREAKER BELL AND LIGHT STAYED ON AIRCRAFT.  LANDED WITHOUT INCIDENTS.  FOUND SHORT BETWEEN PIN V AND PIN P AT FIREWALL CANNON PLUG, ISOLATED PROBLEM TO AFT FIRE LOOP.  REPLACED LOOP, SYSTEM OPS CHECKED GOOD.
